System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discrete and Continuous Dynamical Systems}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 5 ( spośród około 60591 )

[1] Integrability of potentials of degree [...]. Second order variational equations between Kolchin solvability and abelianity / Guillaume Duval, Andrzej Maciejewski // Discrete and Continuous Dynamical Systems - Series A .- 2015, Vol. 35, no. 5, s. 1969--2009, ISSN: 1078-0947, : bibliogr.tab.summ.
Słowa kluczowe: Hamiltonian systems, differential Galois group, higher order variational equations, homogeneous potentials, integrability
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.3934/dcds.2015.35.1969         Cytowania wg Scopus: 4 [10-12-2018]
[AWCZ-18980] [data modyf: 24-08-2015 13:21]

[2] Integrability of Hamiltonian systems with homogeneous potentials od degrees [...]2. An application of order variational equations / Guillaume Duval, Andrzej Maciejewski // Discrete and Continuous Dynamical Systems - Series A .- 2014, Vol. 34, no. 11, s. 4589--4615, ISSN: 1078-0947,
Słowa kluczowe: Hamiltonian systems, Integrability, differential Galois group, higher order variational equations, homogeneous potentials
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.3934/dcds.2014.34.4589         Cytowania wg Scopus: 5 [10-12-2018]
[AWCZ-18802] [data modyf: 21-08-2015 09:19]

[3] Stochastic inclusions with non-continous set-valued operators / Mariusz Michta // Discrete and Continuous Dynamical Systems .- 2009, Suppl., s. 548--557, ISSN: 1078-0947, : bibliogr.summ.
Słowa kluczowe: increasing and upper separated multifunctions, stochastic inclusion, upper lower solution
Kod: CZR-JCR-0    BibTeX   (pkt: 0)
[AWCZ-14162] [data modyf: 02-07-2014 12:43]

[4] On stochastic fractional Volterra equations in Hilbert space / Anna Karczewska, Carlos Lizama // Discrete and Continuous Dynamical Systems .- 2007, A Suppl. Vol., s. 541--550 : bibliogr.summ.
Kod: CZR-JCR-0    BibTeX   (pkt: [0])        Cytowania wg Scopus: 1 [10-12-2018]
[AWCZ-12355] [data modyf: 07-08-2015 10:21]

[5] On solutions to stochastic differential inclusions / Mariusz Michta // Discrete and Continuous Dynamical Systems .- 2003, A Suppl. Vol., s. 618--622 : bibliogr.summ.
Kod: CZR-JCR-0    BibTeX   (pkt: [0])
[AWCZ-9327] [data modyf: 07-08-2015 10:20]


Czas generacji strony: 0,10 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski